# SDR MASA2012050434753

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 21,884 hours, 24,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT INOP.  R2 WITH SERVICEABLE UNIT.
